# SDR QXEA2019111300426

- Difficulty date: November 11, 2019
- Submitted: November 13, 2019
- Operation: Air carrier
- Aircraft: N445QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4358
- Aircraft time: 19,893 hours, 21,419 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN LANDING SELECTED DOWN, NOSE TOOK ABOUT 5 SECONDS LONGER TO EXTEND THAN NORMAL AND LOUD NOISE WHEN LOCKING DOWN. NORMAL INDICATION FOR LANDING. LANDING UNEVENTFUL. REMOVED FROM SERVICE. INTERROGATED PSEU NO CURRENT FAULTS. CK'ED RIGGING AND INDUCTANCE VALUES FOR EACH PROX SENSOR ALL VALUES FOR EACH ARE WITHIN LIMITS. C/W A GVI OF NOSE GEAR NO DEFECTS FOUND. REPLACED NOSE GEAR DOOR SOLENOID SEQUENCE VALVE OPS CK GOOD. NO DEFECTS NOTED. OPERATIONAL CHECK FLIGHT GOOD. RETURNED TO SERVICE.
